MAUDE Adverse Event Report: CYNOSURE LLC ICON

CYNOSURE LLC ICON
Catalog Number 105-2500-000
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Cynosure clinical team contacted the site to investigate the event.Cynosure clinical confirmed that no injury had occurred.Site also informed cynosure clinical they were using the icon max g handpiece when the issue occurred.Maxg is a ipl handpiece and not a laser based handpiece.Although it was firing continuously, this is not an accidental radiation occurrence (aro) since it is not a laser-based handpiece.A trained cynosure field service engineer (fse) went to the site to perform a device evaluation.Fse verified the error happening.Fse replaced the foot pedal and air switch and then calibrated the handpiece and tested the system.Functional checks and energy tests were performed.Site confirming the device is working properly now.The event is reportable per fda medical device reporting title 21 cfr part 803 since an observed malfunction occurred and could likely cause or contribute to a serious injury if the malfunction were to recur.
 
Event or Problem Description
It was reported that the icon foot pedal continued to fire even without operator pressing it.No patient injury was reported.

Brand Name
ICON
Common Device Name
ICON
Manufacturer (Section D)
CYNOSURE LLC
5 carlisle road
westford MA 01886
Manufacturer Contact
nirav desai
5 carlisle road
westford, MA 01886
MDR Report Key25364937
Report Number1222993-2026-00049
Device Sequence Number10654608
Product Code GEX
UDI-Device Identifier00841494100018
UDI-Public(01)00841494100018(11)190813
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K142376
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number105-2500-000
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2026
Initial Report FDA Received Date06/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown